# SDR USAA030173

- Difficulty date: August 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A14001
- Condition: Cracked
- Location: Nacelle
- Part time: 41,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRUT SKIN PANEL .75 INCH CRACK, PANEL DOUBLER NR 5827R STATION 206.50 TO 215.00.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER TR 54-30-07 AND EA 76836 AND SRM 51-20-10.  (M)
